# SDR DL76L070219

- Difficulty date: March 18, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 80,304 hours, 12,169 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON MIDSPAR FITTING WAS FOUND WITH A CRACK IN ONE FASTENER HOLE.  THE FASTENER HOLE WAS OVERSIZED TO REMOVE THE CRACK.  REF AD 2005-19-23; 01-074944-12AD.
